# SDR AU980211

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40765
- Condition: Overheated
- Location: Lt Dc Sys
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

(AUS) LT BATTERY OVERHEATED.  BATTERY WAS STILL TOO HOT TO HANDLE THREE HOURS LATER.
